MAUDE Adverse Event Report: PRIMUS CORPORATION PREMIER HB9210 HBA1C CONTROL KIT; HBA1C ASSAY

PRIMUS CORPORATION PREMIER HB9210 HBA1C CONTROL KIT; HBA1C ASSAY
Model Number 01-04-0020
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Hba1c control i of lot 12160 observed with values above the acceptable target range.Vendor identified an uncommonly high glucose level in the control material which glycates over time created false high values.Product lot had been placed on shipping hold near the same time as the complaint.No known reporting to medical staff or patients.

Brand Name
PREMIER HB9210 HBA1C CONTROL KIT
Common Device Name
HBA1C ASSAY
Manufacturer (Section D)
PRIMUS CORPORATION
4231 e 75th terrace
kansas city MO 64132
Manufacturer (Section G)
PRIMUS CORPORATION
4231 e 75th terrace
kansas city MO 64132
Manufacturer Contact
josh wears
4231 e 75th terrace
kansas city, MO 64132
7164837427
MDR Report Key12819907
Report Number1931251-2021-00001
Device Sequence Number17340334
Product Code LCP
UDI-Device Identifier05391516748087
UDI-Public05391516748087
Combination Product (Y/N)N
PMA/510(K) Number
K112015
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number01-04-0020
Device Catalogue Number01-04-0020
Device Lot Number12160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown